# SDR SWAA107178

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 41,168 hours, 23,907 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D460388
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  AFTER TAKEOFF GEAR WOULD NOT COME UP.  RECYCLED MANUAL GEAR.  HORN WOULD NOT SILENCE WITH FLAPS RETRACTED.  FOUND WHEEL WELL CONNECTOR NOT SECURED.  SECURED CONNECTOR PER MM.
